Show simple item record

dc.contributor.authorSun, Jianzhong ( )
dc.date.accessioned2021-05-28T16:33:01Z
dc.date.available2021-05-28T16:33:01Z
dc.date.issued2005-06-27
dc.identifier.citationSun, J. (2005). An equation for the limit state of a superconductor with pinning sites. Electronic Journal of Differential Equations, 2005(68), pp. 1-24.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13669
dc.description.abstractWe study the limit state of the inhomogeneous Ginzburg-Landau model as the Ginzburg-Landau parameter k = 1/∈ → ∞, and derive an equation to describe the limit state. We analyze the properties of solutions of the limit equation, and investigate the convergence of (local) minimizers of the Ginzburg-Landau energy with large k. Our results verify the pinning effect of an inhomogeneous superconductor with large k.en_US
dc.formatText
dc.format.extent24 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectGinzburg-Landauen_US
dc.subjectLimit stateen_US
dc.subjectDegreeen_US
dc.subjectPinningen_US
dc.titleAn equation for the limit state of a superconductor with pinning sitesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record